Why don't doctors like patients to use this product when the patient has used it in the past and not abused it just needed a longer prescription for it, i was on 4 bottles a month and would have 1 day each week without the medication but I never abused the medication and got the results I needed and was able to function with using it about an hour after taking it at the prescribe rate - each bottle gives you approximately 8 to 12 treatments depending on how you spray it, and I was prescribed to take one spray in each nostril not more than 3 times a day and to skip a day inbetween
As I have mentioned in the other post, Stadol Nasal Spray is a strong narcotic analgesic. And it is not advisable to increase the dose, take it more frequently or use it for a longer period of time than prescribed because because this drug can be habit-forming. The doctors may have been trying to avoid this. Also, if used for extended periods, this medication may not work as well and may require different dosing or different prescription medication. Talk to your doctor about this to clear things up. Take care always.
Thank you for your response because today my therapist was asking me to explain what the difference was between using Stadol, delauidid 2 Mg. pill every 4 hurs, or Oppan 5 mg. pills every 4 hours was and which one had the worst side effects and why I liked the Stadol better so I told her first I treat my headache with 2 extra strength tylenol, and then Maxalt Melt tablets and then 2 mg. of dilaudid and if none of these work after waiting a reasonable amout of time between each medication I use the Stadol instead of going to the Emergency Room. She said you really do have a good hand on how your medicine work and I said yes but there were problems that come up too because using tylenol every day causes rebounds and if you use Maxalt the manufacturers say you should skip a day inbetween and then the doctors tell you that you shouldn't use the dilaudid or Stadol every day because your body builds up a tolerance level against the medications so some days I have to go to the highest hitter first because I have to skip days inbetween and you can't schedule that ahead of time
i so agree... i suffer migraines and had a spinal fusion...i have been on stadol for years..two bottles a week. ive been thru all other meds, test, head ache drs, neuorologots, even surgey...then finally my dr who prescibed it 2 bottles aweek for the past 4 years..all the sudden a new pharamicist call him and says im taking too much and wham ...dr is done...wants me to now see a head ache dr again...i am 42, raised two full grown chilren, have three at home, own my own business and here is go again. i never call the dr to ask for refills too soon, never take any other meds even when i had kidney stones...i just take the stadol.. i am scared to death of withdrawl...i have to go talk to my dr tom and speak with him and im so nervous...my question is doesnt he have a ethical resposnsibility to give it to me and not just tell me oh well??? he wrote it for 4 years....i was offered oxys by a different dr..i have a fusion, severe athritis in my neck /spine area and tow herniated disc in lower as well as 4 pinched nerves in my neck....i just cant believe stadol works and now i have to start all over...advice?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.